# SDR DL72S954308

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557140514
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER DOOR SKIN CRACKED AT LIGHTNING HOLE.  REPAIRED CRACK PER SRM 52-00-3 FIG 3.  FOUND DURING SHOP INSPECTION NR 1 CARGO DOOR.
